# SDR USAA2010050490885

- Difficulty date: May 1, 2010
- Submitted: May 4, 2010
- Operation: Air carrier
- Aircraft: N419US
- Make and model: Boeing 737401
- Aircraft serial: 23986
- Aircraft time: 58,008 hours, 38,934 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Stiffener
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - C5 - MAJOR REPAIR - CRACK ON WHEEL WELL FORWARD BULKHEAD VERTICAL STIFFENER AT BS 663, RBL 6.  REPAIRED WHEEL WELL FORWARD BULKHEAD VERTICAL STIFFENER AT BS 663, RBL 6 IAW TYPICAL REPAIR 57-10-03D.
